# SDR 2009F00060

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: General aviation
- Aircraft: N350FW
- Make and model: Beech 300BEECH
- Aircraft serial: FL421
- Aircraft time: 1,566 hours, 1,376 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Switch
- Part number: 10138402833
- Part serial: 298
- Condition: Out Of Tolerance
- Location: Barometric
- Part time: 1,566 hours, 1,376 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12-MONTH TESTING OF CABIN ALTITUDE WARNING SYS NOTED ANNUNCIATOR INDICATION COMING ON AT 9,940 FT ALTITUDE; BELOW 10,000 FT MINIMUM SERVICE LIMIT ALTITUDE.  REPLACED PN 101-384028-33 BAROMETRIC SWITCH WITH IMPROVED PN 101-384028-47 SWITCH ASSY.  HAVE NOTED SAME OLDER PN SWITCH TO FAIL OUT-OF-TOLERANCE IN OTHER SERIES ACFT.  RECOMMEND MFR ISSUE A RECOMMENDED TYPE SB TO REPLACE OLDER STYLE BAROMETRIC SWITCHES WITH IMPROVED PN SWITCH.
